×

zbMATH — the first resource for mathematics

Asymptotics of simultaneously orthogonal polynomials in the Angelesco case. (English. Russian original) Zbl 0744.42008
Math. USSR, Sb. 64, No. 1, 57-84 (1989); translation from Mat. Sb., Nov. Ser. 136(178), No. 1(5), 56-84 (1988).
See the review in Zbl 0681.42015.

MSC:
42C05 Orthogonal functions and polynomials, general theory of nontrigonometric harmonic analysis
41A60 Asymptotic approximations, asymptotic expansions (steepest descent, etc.)
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
PDF BibTeX XML Cite
Full Text: DOI